# SDR SIMA200321806

- Difficulty date: July 18, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N715AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145262
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS LEVEL TWO ITEM FOUND DURING AN IMBV INSPECTION, THE CENTER BEAM WEB EXTENSION CORRODED AT FRAMES 22-23.  REMOVED CORRODED CENTER BEAM WEB EXTENSION AND INSTALLED SERVICEABLE BEAM IAW EMB 135 SRM 51-20-03, 51-40-06, 51-40-02.  (M)
